gastroenterologist-icon
Swelling or a sudden increase in abdomen
I was a skinny boy... but due to depression ,i had to visit psychiatrist... so i continued his medicines...on 15 march i was with flat abdomen & stomach and flat body... but on 16th march , suddenly my area below chest got bloated or swollen...it was like my abdomen lose grip with my body...i was taking oxygen till stomach , i was feeling oxygen... so i had sonography but nothing was there, everything was ok... after that for almost 1 year, when i used to stand ,my back and my abdomen started paining above hip region... i was not able to handle this, a new problem started , psychiatrist started venlor xr 75 medicine which shown constipation and gas as side effect ...so my abdomen started increasing more and more like a balloon...so i stopped venlor xr... its been 1 month i stopped all medicines causing harm to my stomach... i am running but the spring & grip with which abdomen was attached to body is not there...so i am not getting advantage of running... will the attached pres. work??
19 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Yes it helpful. Just do lifestyle and dietary modification. Avoid alcohol, smoking if any Avoid excessive oily food, chocolates,  carbinatives , beverages , tea,  coffee,  prolonged fasting Plenty of water High fiber diet like salads green vegetables and fruits Regular exercise like brisk walk with profusely sweeting Do medication for reduce anxiety and stress Maintain proper position during passing stools. Can put block under feet. Do not put pressure during passing stools Avoid high FODMAP diet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.